Notes on power LCM matrices
Acta Arithmetica, Tome 111 (2004) no. 2, pp. 165-177
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa111_2_5,
author = {Shaofang Hong},
title = {Notes on power {LCM} matrices},
journal = {Acta Arithmetica},
pages = {165--177},
year = {2004},
volume = {111},
number = {2},
doi = {10.4064/aa111-2-5},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa111-2-5/}
}
Shaofang Hong. Notes on power LCM matrices. Acta Arithmetica, Tome 111 (2004) no. 2, pp. 165-177. doi: 10.4064/aa111-2-5
Cité par Sources :